Volume 20, issue 1 (2020)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 20
Issue 3, 1073–1600
Issue 2, 531–1072
Issue 1, 1–529

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Subscriptions
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
Splitting formulas for the rational lift of the Kontsevich integral

Delphine Moussard

Algebraic & Geometric Topology 20 (2020) 303–342
Abstract

Kricker defined an invariant of knots in homology 3–spheres which is a rational lift of the Kontsevich integral and proved with Garoufalidis that this invariant satisfies splitting formulas with respect to a surgery move called null-move. We define a functorial extension of the Kricker invariant and prove splitting formulas for this functorial invariant with respect to null Lagrangian-preserving surgery, a generalization of the null-move. We apply these splitting formulas to the Kricker invariant.

Keywords
$3$–manifold, knot, homology sphere, cobordism category, Lagrangian cobordism, bottom–top tangle, beaded Jacobi diagram, Kontsevich integral, LMO invariant, Kricker invariant, Lagrangian-preserving surgery, finite type invariant, splitting formula
Mathematical Subject Classification 2010
Primary: 57M27
Secondary: 57M25, 57N10
References
Publication
Received: 9 September 2018
Revised: 4 February 2019
Accepted: 24 February 2019
Published: 23 February 2020
Authors
Delphine Moussard
Japan Society for the Promotion of Science
Research Institute for Mathematical Sciences
Kyoto University
Kyoto
Japan
Institut de Mathématiques de Marseille
Aix-Marseille University
Marseille
France